Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Child with wet cough, greenish nasal discharge after T and A surgery. On steroids and antibiotics. Should I be worried?

My 31/2 year old daughter had a T and A on thursday...starting yesterday she has been developing a wet sounding cough....I'm thinking it could be a cold because the same day my 1 year old woke up with a running nose (greenish-yellow) is this ok? Or should I be worried? She is on tylonel, had 3 doses of steroids right after surgery, is on 5 days of anti-biotics...thanks!
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Pediatrician 's  Response
Feb 2013

Thank you for your query on Healthcare Magic.

There may be a little bit cough after Tonsillectomy and adenoidectomy due to manipulation in the throat by the surgical procedure itself.

Or it may be spread of a virus from his sibling's cold.

Continue the medications as prescribed by your doctor.

An mucolytic cough syrup can be given after prescription.

Hope I have answered your query.

Answered: Fri, 19 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor